You are not logged in.

Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays

L.V. Hien, T.T. Loan, D.A. Tuan, 2008, Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays, Electronic Journal of Differential Equations, vol. 2008, pp. 1-10.


Title Periodic solutions and exponential stability for shunting inhibitory cellular neural networks with continuously distributed delays
Author(s) L.V. Hien, T.T. Loan, D.A. Tuan,
Journal name Electronic Journal of Differential Equations
Volume number 2008
Article ID 07
Start page 1
End page 10
Total pages 10
Publisher Texas State University, Department of Mathematics
Publication date 2008-01-05
ISSN 1072-6691
Language eng
Field of Research 0101 Pure Mathematics
HERDC Research category CN.1 Other journal article
Copyright notice ©2008, Texas State University, Department of Mathematics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087351

Document type: Journal Article
Collection: Faculty of Science, Engineering and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 0 Abstract Views  -  Detailed Statistics
Created: Thu, 13 Oct 2016, 10:00:22 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.